# SDR ASAA0954435

- Difficulty date: February 11, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 5,882 hours, 1,740 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P6344
- Condition: Leaking
- Location: Tail
- Part time: 24,109 hours, 9,206 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU IS LEAKING OIL FROM THE DRAIN MAST.  REF MM 49 16 11 200 801 STEP D B(4) NO OIL LEAKAGE ALLOWED FROM MIDDLE DRAIN REQ'S APU CHANGE.  REMOVED AND REPLACED APU PER T/C 78349010 PARTS VERIFIED BY SEAMC, OPS & LEAK CHECK GOOD.
